Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generalized convex inequalities

Samuel Karlin and Albert Boris J. Novikoff

Vol. 13 (1963), No. 4, 1251–1279
Mathematical Subject Classification
Primary: 26.70
Milestones
Received: 29 August 1962
Revised: 1 May 1963
Published: 1 December 1963
Authors
Samuel Karlin
Albert Boris J. Novikoff